# SDR YENA2024071901011

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,199 hours, 467 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Probe
- Part number: 201450101
- Part serial: 6616
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 3,199 hours, 467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8448, DUB-JFK. (ETOPS) 'RT TANK HI TEMP; REMOVED AND REPLACED PROBE 54QT2 IAW AMM 28-42-15. OPS CHECK GOOD IAW AMM 28-42-00-740-001.'
